# SDR USAA2013040800019

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,668 hours, 17,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR 2L SLIDE ARMED INDICATION DOES NOT SHOW ARMED IN FLIGHT UNLESS HANDLE IS HELD BY FLIGHT ATTENDANT.  MAINTENANCE ADJUSTED DOOR 2L SLIDE ARMED PROX SWITCH PER 52-71-00-820-002-A-01.  OPS CHECK GOOD.
